so I took plan b 4 hours after a condom break and 5 days later I had brown discharge and blood that lasted 3 days. it was heavy enough that I needed to use a maxi pad. I'm now 2 weeks late on my period and I've taken 2 pregnancy tests (one in the afternoon and morning) and they both came out negative. I need help and advice im so scared. I can't get a doctors appointment until May so I need something to ease my mind :(
That bleeding was a side effect. So is a late period.
Totally normal to get some bleeding after Plan B. It can be heavy, too.
Your period can be late after using Plan B, but I would expect to get it by the 2 week late point. That is, if your periods are usually very reliable?
If you are worried then you could visit your family planning clinic, & I would certainly do so if you do not have your period within the next week.
I do not think you are pregnant, & I think if you were you would have had a positive pregnancy test by now. I think you'll find you get your period within the next week. It's just taking your body a little while to adjust to the huge dose of hormone in Plan B. It's not great for our body (certainly not if used frequently), which is why it's not a regular form of contraception. It just takes time but I'm sure you'll be fine.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Apr 2017 • 1 answer
Updated 8 Mar 2015 • 2 answers
I took plan B last month. My breasts have been sore for weeks I took 3 pregnancy tests, all negative
Updated 30 Mar 2015 • 1 answer
Updated 11 Aug 2018 • 1 answer
Updated 31 Oct 2018 • 1 answer